# SDR SWAA2023081472285

- Difficulty date: June 27, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L LOCATED BS540 FWD CARGO COMPARTMENT 2023-413152<[01] TOOL USED: ULTRASONIC GAGE: P/N: 45MG; S/N: 221859911; DUE DATE: 07-NOV-23;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N:P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[04] PERFORMED PERMANENT REPAIR STRINGER 26L LOCATED BETWEEN BS540 TO BS 500D FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV. A SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR STRINGER 26L LOCATED BETWEEN BS540 TO BS 500D FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV. A SEE INDIVIDUAL SIGN OFF BELOW. RII
